# SDR CALA2025042404198

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 113,085 hours, 26,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE LIGHT DOES NOT ILLUMINATE DOOR 4L ALSO DIFFICULT T O ARM. FOUND MILK CAP STUCK BETWEEN LEFT SIDE GIRT BAR AND SENSOR, REMOVED CAP, CYCLED DOOR TO ARM SEVERAL TIMES. OPS CHECK GOOD.
